| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite texium secondary set was leaking.The following information was provided by the initial reporter: leaking.
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Imdrf codes must be updated.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10013364t and lot# 24079174 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03jul2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24079174 as notification id #(b)(4) on (b)(6) 2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.